APOHEALTH Children’s Paracetamol 1 – 5 years

APOHEALTH Children’s Paracetamol 1 to 5 years is for the effective relief of fever and pain in younger children. It can be used to provide effective, temporary relief from the fever and pain associated with teething, immunisation, earache, headache, and the symptoms of cold & flu.

    Active Ingredient(s):

  • Paracetamol 24 mg/mL

Reference Brand:

Works in the same way as Panadol 1 - 5 Suspension.

    Size:

  • 200 mL
Back To Products